Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Rational points on diagonal quartic surfaces

Title data

Elsenhans, Andreas-Stephan:
Rational points on diagonal quartic surfaces.
In: Mathematics of Computation. Vol. 81 (January 2012) Issue 277 . - pp. 481-492.
ISSN 0025-5718
DOI: https://doi.org/10.1090/S0025-5718-2011-02500-7

Project information

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

We searched up to height 10^7 for rational points on diagonal quartic surfaces. The computations fill several gaps in earlier lists computed by Pinch, Swinnerton-Dyer, and Bright.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: K3 surface; diagonal quartic surface; rational point; Diophantine equation; computer solution; hashing
Subject classification: 2010 Mathematics Subject Classification. Primary 11Y50; Secondary 14G05, 14J28.
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 11 Apr 2016 06:45
Last Modified: 11 Apr 2016 06:45
URI: https://eref.uni-bayreuth.de/id/eprint/32139